MathSciNet Relay Station
MathSciNet bibliographic data
MR1183907 (93i:12013) 12J10
Popescu, Nicolae; Vraciu, Constantin On the extension of valuations on a field $K$ to $K(X)$. I. Rend. Sem. Mat. Univ. Padova 87 (1992), 151–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement